# SDR ASOA20150308065

- Difficulty date: March 8, 2015
- Submitted: March 8, 2015
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 32,427 hours, 24,740 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 14568310416
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT OTBD FLAP INBD FLAP TRACK FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5750-01669.  THE ACFT WAS APROVED FOR RETURN TO SERVICE.
